# SDR CALA9900567

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT CENTER SEAT TRACK CORRODED AT STA 218-237.  A NEW SECTION OF SEAT TRACK WAS SPLICED IN IAW SRM 53-05, FIGURE 4F.
